# SDR DALA2020121404081

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR 832 WAS OUT OF ADJUSTMENT.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF PASSENGER CREW DOOR 832.  OK FOR SERVICE.
